| Model Number |
434900 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Death (1802); Thrombosis (2100)
| Date of Event |
11/01/2019
Type of Reportable Event
Death
Event or Problem Description
This report was found in an internal audit.A pk papyrus covered stent system was used to treat a perforation.Periprocedural, there was an acute in-stent thrombosis.Patient passed away two days after intervention.
Additional Manufacturer Narrative
Neither the complaint instrument nor the angiographic material was available for analysis.Therefore no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations no manufacturing related root cause was determined.